Paracetamol Caplets

£2.49

  • Each Pack contains 16 Paracetamol 500mg Caplets
  • Paracetamol 500mg
  • For Mild to Moderate Pain
  • Paracetamol Caplets 500mg
  • For Oral Use. Swallow the Caplets with a Drink of Water

Each Caplet contains Paracetamol 500mg.

Also includes Sodium Metabisulphite (E223).

Category:

 

Guaranteed Safe Checkout

Description

  • As per MHRA regulations only 2 packs per customer
  • White uncoated tablets
  • Also contains:
  • Maize Starch
  • Pregelatinised Maize Starch
  • Stearic Acid
  • Paracetamol has analgesic and antipyretic actions similar to those of aspirin and hence is a suitable alternative for patients sensitive to aspirin.
  • For the relief of mild to moderate pain and febrile conditions, headache, toothache, colds, influenza, rheumatic pain and dysmenorrhoea.

MHRA Contact Details:

Contact:      MHRA 151 Buckingham Palace Road, London SW1W 9SZ
Email:         info@mhra.gov.uk
Telephone:   020 3080 6000
Fax:              020 3118 9803
Website:       http://medicine-seller-register.mhra.gov.uk

Additional information

Pack Of

1, 4, 6, 8

Reviews

There are no reviews yet.

Be the first to review “Paracetamol Caplets”

Your email address will not be published. Required fields are marked *